# SDR GTIA2024012637809

- Difficulty date: January 26, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 11,489 hours, 4,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 163951
- Condition: No Test
- Location: Emergency Lights
- Part time: 11,489 hours, 4,667 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EPSU (13WL) BAD.-R/R EPSU IAW 33-51-00. OPS CHECK GOOD.
